MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used during a procedure performed (b)(6) 2019.According to the complainant, during the procedure, it was noticed that the end of the device was flat.The procedure was completed with another cre pulmonary dilatation balloon.There have been no patient complications reported as a result of this event.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: problem code 2981 for the reportable issue of distal tip flattened.Block h10: investigation results visual examination of the complaint device revealed that the catheter was not damaged.The balloon was returned inside the protective sleeve, did not show visual defects and looked normal.The distal tip showed a protuberance on its middle.Additionally, the flat section found on the catheter shows signs of an excessive force and/or wrong handling of the device.This failure is likely due to factors or conditions related to the procedure that could have affected its performance and its intended purpose such as; the manner as the device was handled, and/or the interaction with the scope.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8663326
Report Number3005099803-2019-02723
Device Sequence Number2087044
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public08714729456193
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2021
Device Model NumberM00550310
Device Catalogue Number5031
Device Lot Number0022534064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1